# SDR CALA2025092209105

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A721419
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND. GOUGES AT LOWER FUS. SUPPORT ANGLE O/B OF L/H RAM AIR EXIT EXHAUST.  REMOVED AND REPLACED SUPPORT ANGLE AT LOWER FUSELAGE O/B L/H RAM AIR EXHAUST, FWD OF MAIN W/W REF. SRM 51-40-0G-0 AND DWG # 149A7216.
